# SDR AALA201809199002

- Difficulty date: August 30, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 241EF BETWEEN FR 36 TO FR 42, BETWEEN RBL -Y254 TO LBL Y254 IN PASSENGER CABIN. REPLACED FLOOR PANEL 241EF PER 53-02-00 AND IRM 9701 REVISION H.
